# SDR SWIA2020090152105

- Difficulty date: July 25, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H PRESSURE FLOOR SILL HAS CORROSION AT NUMEROUS LOCATINS BETWEEN FS 409+128 AND FS 559.     BLENDED L/H PRESSURE FLOOR SILL AT 14EA LOCATIONS,9EA LOCATIONS IN LIMITS REF REO, 5EA LOCATIONS OUT OF LIMITS REF REO.  SEE CONTINUE CARD FOR DETAILS, PRESSURE CHECK GOOD, COMPLIED WITH TASK CARD
